Algebraic Geometry
A Note on Seshadri constants on general K3 surfaces
Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1079-1081.

We prove a lower bound on the Seshadri constant ε(L) on a K3 surface S with PicSZ[L]. In particular, we obtain that ε(L)=α if L2=α2 for an integer α.

Nous démontrons une borne inférieure sur la constante de Seshadri ε(L) sur un surface K3 telle que PicSZ[L]. En particulier, nous obténons que ε(L)=α si L2=α2 pour un nombre entier α.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.008
Knutsen, Andreas Leopold 1

1 Department of Mathematics, University of Bergen, Johs. Brunsgt. 12, N-5008 Bergen, Norway
@article{CRMATH_2008__346_19-20_1079_0,
     author = {Knutsen, Andreas Leopold},
     title = {A {Note} on {Seshadri} constants on general {\protect\emph{K}3} surfaces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1079--1081},
     publisher = {Elsevier},
     volume = {346},
     number = {19-20},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.008},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.008/}
}
TY  - JOUR
AU  - Knutsen, Andreas Leopold
TI  - A Note on Seshadri constants on general K3 surfaces
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1079
EP  - 1081
VL  - 346
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.008/
DO  - 10.1016/j.crma.2008.09.008
LA  - en
ID  - CRMATH_2008__346_19-20_1079_0
ER  - 
%0 Journal Article
%A Knutsen, Andreas Leopold
%T A Note on Seshadri constants on general K3 surfaces
%J Comptes Rendus. Mathématique
%D 2008
%P 1079-1081
%V 346
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.008/
%R 10.1016/j.crma.2008.09.008
%G en
%F CRMATH_2008__346_19-20_1079_0
Knutsen, Andreas Leopold. A Note on Seshadri constants on general K3 surfaces. Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1079-1081. doi : 10.1016/j.crma.2008.09.008. http://www.numdam.org/articles/10.1016/j.crma.2008.09.008/

[1] Bauer, Th. Seshadri constants on algebraic surfaces, Math. Ann., Volume 313 (1999), pp. 547-583

[2] Bauer, Th. Seshadri constants of quartic surfaces, Math. Ann., Volume 309 (1999), pp. 475-481

[3] Bauer, Th.; Di Rocco, S.; Szemberg, T. Generation of jets on K3 surfaces, J. Pure Appl. Algebra, Volume 146 (2000), pp. 17-27

[4] Chen, X. A simple proof that rational curves on K3 are nodal, Math. Ann., Volume 324 (2002), pp. 71-104

[5] Chen, X. Rational curves on K3 surfaces, J. Algebraic Geom., Volume 8 (1999), pp. 245-278

[6] Demailly, J.P. Singular Hermitian metrics on positive line bundles, Bayreuth, 1990 (Lecture Notes in Math.), Volume vol. 1507, Springer, Berlin (1992), pp. 87-104

[7] Kodaira, K. On the structure of compact complex analytic surfaces. I, Amer. J. Math., Volume 86 (1964), pp. 751-798

[8] Lazarsfeld, R. Positivity in algebraic geometry. I. Classical setting: line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, vol. 48, Springer-Verlag, Berlin, 2004

[9] Oguiso, K. Seshadri constants in a family of surfaces, Math. Ann., Volume 323 (2002), pp. 625-631

[10] Steffens, A. Remarks on Seshadri constants, Math. Z., Volume 227 (1998), pp. 505-510

[11] Szemberg, T. On positivity of line bundles on Enriques surfaces, Trans. Amer. Math. Soc., Volume 353 (2001), pp. 4963-4972

Cited by Sources:

Research supported by a Marie Curie Intra-European Fellowship within the 6th European Community Framework Programme and carried out at Università di Roma Tre, Rome, Italy.